Alert archive / Nebraska / Wind Chill Warnings in 2019
Wind Chill Warning 2, NWS Cheyenne, WY
NWS Cheyenne, WY issued this wind chill warning at Mar 3, 2019, 10:25 AM MST for 5 counties in Wyoming; 8 counties in Nebraska. It took effect at Mar 3, 2019, 8:00 PM MST. It was in force for 14 hr. 14 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Mar 3, 2019, 10:25 AM MST (17:25 UTC)
- In effect from
- Mar 3, 2019, 8:00 PM MST
- Expired
- Mar 4, 2019, 10:08 AM MST
- In force
- 14 hr
- Issued by
- NWS Cheyenne, WY
Counties Banner County, NE, Box Butte County, NE, Cheyenne County, NE, Dawes County, NE, Kimball County, NE, Morrill County, NE, Scotts Bluff County, NE, Sioux County, NE, Albany County, WY, Converse County, WY, Goshen County, WY, Laramie County, WY, Niobrara County, WY
The radar
The Cheyenne radar (KCYS), 116 km from the middle of the area, began a volume at 17:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 3, 10:30 PM MST | EXTR WIND CHILL -34 | 3 Ssw Kimball, NE | AWOS STATION IBM, KIMBAL AIRPORT - IBM. |
| Mar 3, 10:40 PM MST | EXTR WIND CHILL -30 | 1 Wnw Pumpkin Vine, WY | MESONET STATION KPUM, 3 SE TIE SIDING - PUMKIN VINE - PUM. |
| Mar 3, 10:53 PM MST | EXTR WIND CHILL -31 | 5 W Chadron, NE | ASOS STATION CDR, CHADRON AIRPORT - CDR. |
| Mar 3, 11:53 PM MST | EXTR WIND CHILL -38 | 4 Se Alliance, NE | ASOS STATION AIA, ALLIANCE AIRPORT. |
| Mar 3, 11:57 PM MST | EXTR WIND CHILL -34 | 24 Nne Harrison, NE | MESONET STATION NE802, 25 NNE HARRISON NE - HWY 71 SD-NE STATE LINE (OGA). |
| Mar 4, 12:53 AM MST | EXTR WIND CHILL -38 | 1 Wnw Cheyenne, WY | ASOS STATION CYS, CHEYENNE AIRPORT - CYS. |
| Mar 4, 1:53 AM MST | EXTR WIND CHILL -39 | 2 Ssw Sidney, NE | ASOS STATION SNY, SIDNEY AIRPORT. |
| Mar 4, 1:53 AM MST | EXTR WIND CHILL -37 | 5 W Laramie, WY | ASOS STATION LAR, LARAMIE AIRPORT - LAR. |
| Mar 4, 1:57 AM MST | EXTR WIND CHILL -33 | 11 S Agate, NE | MESONET STATION NE034, 11 S AGATE NE - HWY 29 AND CUT ACROSS RD (CTA). |
| Mar 4, 2:21 AM MST | EXTR WIND CHILL -29 | 2 Sse Bill, WY | MESONET STATION AT047, 4 S BILL - KI0IN-11 BILL. |
| Mar 4, 5:00 AM MST | EXTR WIND CHILL -30 | Lusk, WY | MESONET STATION UP114, LUSK. |
| Mar 4, 6:12 AM MST | EXTR WIND CHILL -31 | 6 Ese Broadwater, NE | MESONET STATION NE035, 6 ESE BROADWATER NE - LISCO ON HWY 26 (LSC). |
| Mar 4, 6:53 AM MST | EXTR WIND CHILL -31 | 2 E Torrington, WY | ASOS STATION TOR, TORRINGTON AIRPORT - TOR. |
| Mar 4, 6:53 AM MST | EXTR WIND CHILL -30 | 3 E Scottsbluff, NE | ASOS STATION BFF, SCOTTSBLUFF AIRPORT - BFF. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 5.4 hours before the alert went out and 246 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 675 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 125 m²/s²
- 0-3 km storm-relative helicity
- 211 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
057 WWUS45 KCYS 031725 WSWCYS URGENT - WINTER WEATHER MESSAGE National Weather Service Cheyenne WY 1025 AM MST Sun Mar 3 2019 ...WIND CHILL ADVISORY IN EFFECT FOR PORTIONS OF SOUTHEAST WYOMING AND THE WESTERN NEBRASKA PANHANDLE TODAY THROUGH MONDAY MORNING... ...WIND CHILL WARNING IN EFFECT BEGINNING TONIGHT FOR THE FAR EASTERN PORTION OF SOUTHEAST WYOMING AND THE WESTERN NEBRASKA PANHANDLE... NEZ002-003-019>021-054-055-095-096-WYZ101-102-108-117>119-041900- /O.NEW.KCYS.WC.W.0002.190304T0300Z-190304T1900Z/ /O.EXT.KCYS.WC.Y.0006.000000T0000Z-190304T0300Z/ Dawes-Box Butte-Scotts Bluff-Banner-Morrill-Kimball-Cheyenne- North Sioux-South Sioux-Converse County Lower Elevations- Niobrara County-Goshen County-South Laramie Range Foothills- Central Laramie County-East Laramie County- Including the cities of Chadron, Chadron St Park, Alliance, Scottsbluff, Gering, Harrisburg, Angora, Bridgeport, Bayard, Redington, Kimball, Brownson, Sidney, Harrison, Agate, Bill, Douglas, Deer Creek, Glenrock, Lusk, Redbird, Torrington, Whitaker, Federal, Horse Creek, Cheyenne, and Pine Bluffs 1025 AM MST Sun Mar 3 2019 ...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 8 PM MST THIS EVENING... ...WIND CHILL WARNING IN EFFECT FROM 8 PM THIS EVENING TO NOON MST MONDAY... * WHAT...Very cold wind chills today will become dangerously cold wind chills tonight. Wind chills as low as 25 below zero will drop as low as 45 below zero after 8 PM tonight. * WHERE...The far eastern portion of southeast Wyoming and the western Nebraska Panhandle. * WHEN... For the Wind Chill Advisory, until 8 PM MST this evening. For the Wind Chill Warning, from 8 PM this evening to noon MST Monday. * ADDITIONAL DETAILS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Warning means the combination of very cold air and the wind will create dangerously low wind chill values. Frostbite can occur quickly and even hypothermia or death if precautions are not taken. A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frostbite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. && $$ WYZ106-107-115-116-041900- /O.CON.KCYS.WC.Y.0006.000000T0000Z-190304T1900Z/ Central Laramie Range and Southwest Platte County- East Platte County-Laramie Valley-South Laramie Range- Including the cities of Bordeaux, Wheatland, Guernsey, Bosler, Laramie, Buford, Pumpkin Vine, and Vedauwoo 1025 AM MST Sun Mar 3 2019 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON MST MONDAY... * WHAT...Very cold wind chills. Wind chills as low as 25 below zero. * WHERE...Platte County extending south into the south Laramie Range, including the Laramie valley. * WHEN...Until noon MST Monday. * ADDITIONAL DETAILS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frostbite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. && $$
3 follow-up statements
242 WWUS45 KCYS 040732 WSWCYS URGENT - WINTER WEATHER MESSAGE National Weather Service Cheyenne WY 1232 AM MST Mon Mar 4 2019 ...WIND CHILL ADVISORY IN EFFECT FOR PORTIONS OF SOUTHEAST WYOMING AND THE WESTERN NEBRASKA PANHANDLE TONIGHT THROUGH MONDAY MORNING... ...WIND CHILL WARNING IN EFFECT BEGINNING TONIGHT FOR THE FAR EASTERN PORTION OF SOUTHEAST WYOMING AND THE WESTERN NEBRASKA PANHANDLE... WYZ115-041900- /O.UPG.KCYS.WC.Y.0006.000000T0000Z-190304T1900Z/ /O.EXA.KCYS.WC.W.0002.000000T0000Z-190304T1900Z/ Laramie Valley- Including the cities of Bosler and Laramie 1232 AM MST Mon Mar 4 2019 ...WIND CHILL WARNING IN EFFECT UNTIL NOON MST TODAY... * WHAT...Dangerous wind chills as low as 40 degrees below zero. * WHERE...Laramie Valley. * WHEN...Now until noon MST Monday. * ADDITIONAL DETAILS...The cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Warning means the combination of very cold air and the wind will create dangerously low wind chill values. Frostbite can occur quickly and even hypothermia or death if precautions are not taken. && $$ NEZ002-003-019>021-054-055-095-096-WYZ101-102-108-117>119-041900- /O.CON.KCYS.WC.W.0002.000000T0000Z-190304T1900Z/ Dawes-Box Butte-Scotts Bluff-Banner-Morrill-Kimball-Cheyenne- North Sioux-South Sioux-Converse County Lower Elevations- Niobrara County-Goshen County-South Laramie Range Foothills- Central Laramie County-East Laramie County- Including the cities of Chadron, Chadron St Park, Alliance, Scottsbluff, Gering, Harrisburg, Angora, Bridgeport, Bayard, Redington, Kimball, Brownson, Sidney, Harrison, Agate, Bill, Douglas, Deer Creek, Glenrock, Lusk, Redbird, Torrington, Whitaker, Federal, Horse Creek, Cheyenne, and Pine Bluffs 1232 AM MST Mon Mar 4 2019 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON MST TODAY... * WHAT...Dangerous wind chills 25 to 45 degrees below zero. * WHERE...Southeast Wyoming and the western Nebraska Panhandle along and east of Interstate 25. * WHEN...Now until noon MST Monday. * ADDITIONAL DETAILS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Warning means the combination of very cold air and the wind will create dangerously low wind chill values. Frostbite can occur quickly and even hypothermia or death if precautions are not taken. && $$ WYZ106-107-116-041900- /O.CON.KCYS.WC.Y.0006.000000T0000Z-190304T1900Z/ Central Laramie Range and Southwest Platte County- East Platte County-South Laramie Range- Including the cities of Bordeaux, Wheatland, Guernsey, Buford, Pumpkin Vine, and Vedauwoo 1232 AM MST Mon Mar 4 2019 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON MST TODAY... * WHAT...Dangerous wind chills 20 to 30 degreees below zero. * WHERE...Platte County extending south into the south Laramie Range. * WHEN...Until noon MST Monday. * ADDITIONAL DETAILS...The low wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frostbite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. && $$ CLH
900 WWUS45 KCYS 040954 WSWCYS URGENT - WINTER WEATHER MESSAGE National Weather Service Cheyenne WY 254 AM MST Mon Mar 4 2019 ...DANGEROUS WIND CHILLS THIS MORNING FOR MUCH OF SOUTHEAST WYOMING AND THE WESTERN NEBRASKA PANHANDLE... ...MOUNTAIN SNOW RETURNS LATE TUESDAY NIGHT... NEZ002-003-019>021-054-055-095-096-WYZ101-102-108-115-117>119- 041900- /O.CON.KCYS.WC.W.0002.000000T0000Z-190304T1900Z/ Dawes-Box Butte-Scotts Bluff-Banner-Morrill-Kimball-Cheyenne- North Sioux-South Sioux-Converse County Lower Elevations- Niobrara County-Goshen County-Laramie Valley- South Laramie Range Foothills-Central Laramie County- East Laramie County- Including the cities of Chadron, Chadron St Park, Alliance, Scottsbluff, Gering, Harrisburg, Angora, Bridgeport, Bayard, Redington, Kimball, Brownson, Sidney, Harrison, Agate, Bill, Douglas, Deer Creek, Glenrock, Lusk, Redbird, Torrington, Bosler, Laramie, Whitaker, Federal, Horse Creek, Cheyenne, and Pine Bluffs 254 AM MST Mon Mar 4 2019 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON MST TODAY... * WHAT...Dangerous wind chills 25 to 45 degrees below zero. * WHERE...Southeast Wyoming and the western Nebraska Panhandle, mainly along and east of Interstate 25. This also includes the Laramie Valley. * WHEN...Until noon MST today. * ADDITIONAL DETAILS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Warning means the combination of very cold air and the wind will create dangerously low wind chill values. Frostbite can occur quickly and even hypothermia or death if precautions are not taken. && $$ WYZ106-107-116-041900- /O.CON.KCYS.WC.Y.0006.000000T0000Z-190304T1900Z/ Central Laramie Range and Southwest Platte County- East Platte County-South Laramie Range- Including the cities of Bordeaux, Wheatland, Guernsey, Buford, Pumpkin Vine, and Vedauwoo 254 AM MST Mon Mar 4 2019 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON MST TODAY... * WHAT...Dangerous wind chills 20 to 30 degrees below zero. * WHERE...Platte County extending south into the south Laramie Range. * WHEN...Until noon MST today. * ADDITIONAL DETAILS...The low wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frostbite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. && $$ WYZ112-050000- /O.NEW.KCYS.WS.A.0006.190306T0000Z-190307T1200Z/ Sierra Madre Range- 254 AM MST Mon Mar 4 2019 ...WINTER STORM WATCH IN EFFECT FROM TUESDAY EVENING THROUGH EARLY THURSDAY MORNING... * WHAT...Heavy mountain snow possible. Total snow accumulations in excess of one foot possible. * WHERE...Sierra Madre Mountain Range. * WHEN...Late Tuesday through early Thursday. * ADDITIONAL DETAILS...Mountain travel could become very difficult or impossible due to slick, snow packed roads and low visibilities. Recreational activities may be hazardous to those caught unprepared for severe winter conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Watch means there is potential for significant snow, sleet or ice accumulations that may impact travel. Continue to monitor the latest forecasts. && $$ CLH
240 WWUS45 KCYS 041708 WSWCYS URGENT - WINTER WEATHER MESSAGE National Weather Service Cheyenne WY 1008 AM MST Mon Mar 4 2019 ...WIND CHILL ADVISORY AND WARNING CANCELLED... ...MOUNTAIN SNOW RETURNS LATE TUESDAY NIGHT... NEZ002-003-019>021-054-055-095-096-WYZ101-102-108-115-117>119- 041815- /O.CAN.KCYS.WC.W.0002.000000T0000Z-190304T1900Z/ Dawes-Box Butte-Scotts Bluff-Banner-Morrill-Kimball-Cheyenne- North Sioux-South Sioux-Converse County Lower Elevations- Niobrara County-Goshen County-Laramie Valley- South Laramie Range Foothills-Central Laramie County- East Laramie County- Including the cities of Chadron, Chadron St Park, Alliance, Scottsbluff, Gering, Harrisburg, Angora, Bridgeport, Bayard, Redington, Kimball, Brownson, Sidney, Harrison, Agate, Bill, Douglas, Deer Creek, Glenrock, Lusk, Redbird, Torrington, Bosler, Laramie, Whitaker, Federal, Horse Creek, Cheyenne, and Pine Bluffs 1008 AM MST Mon Mar 4 2019 ...WIND CHILL WARNING IS CANCELLED... Wind chill temperatures warmed to -5 to -15 degrees late this morning. Therefore, the Wind Chill Warning has been cancelled. $$ WYZ106-107-116-041815- /O.CAN.KCYS.WC.Y.0006.000000T0000Z-190304T1900Z/ Central Laramie Range and Southwest Platte County- East Platte County-South Laramie Range- Including the cities of Bordeaux, Wheatland, Guernsey, Buford, Pumpkin Vine, and Vedauwoo 1008 AM MST Mon Mar 4 2019 ...WIND CHILL ADVISORY IS CANCELLED... Wind chill temperatures warmed to -5 to -15 degrees late this morning. Therefore, the Wind Chill Advisory has been cancelled. $$ WYZ112-050815- /O.CON.KCYS.WS.A.0006.190306T0000Z-190307T1200Z/ Sierra Madre Range- 1008 AM MST Mon Mar 4 2019 ...WINTER STORM WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH LATE WEDNESDAY NIGHT... * WHAT...Heavy mountain snow possible. Total snow accumulations in excess of one foot possible. * WHERE...Sierra Madre Mountain Range. * WHEN...Late Tuesday through late Wednesday night. * ADDITIONAL DETAILS...Mountain travel could become very difficult or impossible due to slick, snow packed roads and low visibilities. Recreational activities may be hazardous to those caught unprepared for severe winter conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Watch means there is potential for significant snow, sleet or ice accumulations that may impact travel. Continue to monitor the latest forecasts. && $$
What forecasters said that day
The local office's own words before this wind chill warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this wind chill warning went out at Mar 3, 4:19 AM MST, 6 hours 6 minutes earlier.
Area forecast discussion, Mar 3, 4:19 AM MST, 6 hours 6 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
419 AM MST Sun Mar 3 2019
.SHORT TERM...(Today - Tuesday)
Issued at 402 AM MST Sun Mar 3 2019
Snow has tapered off over the CWA and expect just some flurries
for the most part this morning. Have cancelled the winter wx advy
and winter storm warning in light of this. Concerns now transition
to very cold temperatures that will be over the CWA today and
tonight with very low wind chills anticipated especially tonight
into Monday morning. Will keep the current wind chill advy going
but day shift likely will need to upgrade to a warning over
northern parts of the CWA for tonight as the coldest air
associated with the arctic high over the northern high plains
settles into the area. Might see some breaks in the clouds today
but overall mostly cloudy conditions will hold. Some clearing then
expected tonight which will help temperatures to fall below zero.
Other than the wind chills today through Monday morning fairly
quiet weather expected the next few days with a slow warmup
beginning on Monday and continuing Tuesday as the arctic high
shifts southeast of the CWA.
.LONG TERM...(Wednesday - Saturday)
Issued at 402 AM MST Sun Mar 3 2019
A slight warming trend appears likely early in the extended period
as models are in good agreement w/ short wave ridging. However, we
are looking for the pattern to quickly grow more unsettled through
much of the period as numerous small scale disturbances are likely
to traverse the flow, resulting in daily chances for precipitation
across a large part of the area. We will certainly need to monitor
closely the evolution of a digging trough over the western US late
in the week, as both the GFS and ECM do indicate cyclogenesis over
eastern Colorado by Saturday. Depending on the storm track, it may
be possible for significant snowfall accumulations across portions
of the CWA.
&&
.AVIATION...(For the 12Z TAFS through 12Z Monday morning)
Issued at 402 AM MST Sun Mar 3 2019
A few lingering pockets of MVFR ceilings & visibilities could very
well persist for a few more hours, but in general expect improving
conditions for all terminals this morning as snow showers decrease
in coverage & intensity. VFR prevails after about 15z.
&&
.FIRE WEATHER...
Issued at 402 AM MST Sun Mar 3 2019
Cold conditions will be over the districts today with temperatures then
warming gradually Monday and Tuesday. Some lingering flurries will be
around this morning then drier conditions will settle over the region.
The cold conditions and recent snowfall will keep fire weather
concerns very low for the next several days.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...Wind Chill Advisory until noon MST Monday for WYZ101-102-106>108-
115>119.
NE...Wind Chill Advisory until noon MST Monday for NEZ002-003-019>021-
054-055-095-096.
&&
SHORT TERM...RE
LONG TERM...CLH
AVIATION...CLH
FIRE WEATHER...REHazardous weather outlook, Mar 2, 3:41 PM MST, 18 hours 44 minutes before
Hazardous Weather Outlook National Weather Service Cheyenne WY 341 PM MST Sat Mar 2 2019 NEZ019>021-054-055-WYZ106>108-110>119-032245- Scotts Bluff-Banner-Morrill-Kimball-Cheyenne- Central Laramie Range and Southwest Platte County- East Platte County-Goshen County-North Snowy Range Foothills- Southwest Carbon County-Sierra Madre Range- Upper North Platte River Basin-Snowy Range-Laramie Valley- South Laramie Range-South Laramie Range Foothills- Central Laramie County-East Laramie County- 341 PM MST Sat Mar 2 2019 This hazardous weather outlook is for southern Wyoming and the southern Nebraska panhandle. .DAY ONE...THIS AFTERNOON AND TONIGHT Winter Storm Warnings and Winter Weather Advisories will continue through tonight along the Interstate 80 corridor for periods of light to moderate snow, slick roadways, and low visibilities. Snow may become briefly heavy this evening before tapering off around sunrise. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY Very cold to frigid temperatures and wind chills are expected Sunday through Monday morning. .Spotter information statement... Spotter activation will not be required, but snow accumulation reports are appreciated. NEZ002-003-095-096-WYZ101-102-032245- Dawes-Box Butte-North Sioux-South Sioux- Converse County Lower Elevations-Niobrara County- 341 PM MST Sat Mar 2 2019 This hazardous weather outlook is for portions of western Nebraska and east central Wyoming. .DAY ONE...THIS AFTERNOON AND TONIGHT Snow flurries this afternoon will end tonight with little or no additional snow accumulations expected. Roads will remain slick in areas. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY Bitter cold wind chill temperatures are expected early Sunday morning through early Tuesday morning. Wind chill temperatures as low as 35 below zero are possible each night with wind chill readings between 5 below to 15 below zero during the day. A Wind Chill Advisory is in effect through Monday morning. .Spotter information statement... Spotter activation will not be required. WYZ103>105-109-032245- North Laramie Range-Ferris/Seminoe/Shirley Mountains- Shirley Basin-Central Carbon County- 341 PM MST Sat Mar 2 2019 This hazardous weather outlook is for central Wyoming. .DAY ONE...THIS AFTERNOON AND TONIGHT Snow will gradually taper to flurries this evening. Roads will remain slick in spots due to areas of snow covered roadways. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY Very cold wind chill temperatures are expected early Sunday morning through early Tuesday morning. Wind chill temperatures as low as 20 below zero are possible each night. .Spotter information statement... Spotter activation will not be required.
In the hours before
Local storm report, Mar 3, 8:51 AM MST, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
851 AM MST SUN MAR 3 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM SNOW 2 ENE CHEYENNE 41.16N 104.76W
03/03/2019 M3.6 INCH LARAMIE WY COCORAHS
48 HOUR STORM TOTAL ACCUMULATION. COCORAHS STATION WY-LM-82, 1 ENE CHEYENNE.
0638 AM SNOW 5 ESE NORTH CHEYENNE 41.19N 104.71W
03/03/2019 M4.8 INCH LARAMIE WY COCORAHS
48 HOUR STORM TOTAL ACCUMULATION. COCORAHS STATION WY-LM-22, 4 ESE NORTH
CHEYENNE.
&&
BROTHERSLocal storm report, Mar 3, 8:55 AM MST, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
855 AM MST SUN MAR 3 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0811 AM SNOW 19 WNW ENCAMPMENT 41.31N 107.13W
03/03/2019 E10.5 INCH CARBON WY PARK/FOREST SRVC
STORM TOTAL SNOW. DIVIDE PEAK SNOTEL IN THE SIERRA MADRE
RANGE. ELEVATION 8880 FEET.
0811 AM SNOW 14 E DIXON 41.03N 107.27W
03/03/2019 E7.6 INCH CARBON WY PARK/FOREST SRVC
STORM TOTAL SNOW. BATTLE MOUNTAIN SNOTEL IN THE SIERRA
MADRE RANGE. ELEVATION 7440 FEET.
0811 AM HEAVY SNOW 16 ENE SAVERY 41.11N 107.17W
03/03/2019 E13.0 INCH CARBON WY PARK/FOREST SRVC
STORM TOTAL SNOW. SANDSTONE RANGER STATION SNOTEL IN THE
SIERRA MADRE RANGE. ELEVATION 8150 FEET.
0811 AM HEAVY SNOW 10 WSW ENCAMPMENT 41.15N 106.97W
03/03/2019 E24.0 INCH CARBON WY PARK/FOREST SRVC
STORM TOTAL SNOW. OLD BATTLE SNOTEL IN THE SIERRA MADRE
RANGE. ELEVATION 10000 FEET.
0811 AM HEAVY SNOW 8 SW ENCAMPMENT 41.13N 106.90W
03/03/2019 E22.5 INCH CARBON WY PARK/FOREST SRVC
STORM TOTAL SNOW. WEBBER SPRINGS SNOTEL IN THE SIERRA
MADRE RANGE. ELEVATION 9250 FEET.
0811 AM HEAVY SNOW 10 SW ENCAMPMENT 41.11N 106.93W
03/03/2019 E18.0 INCH CARBON WY PARK/FOREST SRVC
STORM TOTAL SNOW. LITTLE SNAKE RIVER SNOTEL IN THE SIERRA
MADRE RANGE. ELEVATION 8915 FEET.
0811 AM HEAVY SNOW WHISKEY PARK 41.00N 106.91W
03/03/2019 E25.2 INCH CARBON WY PARK/FOREST SRVC
STORM TOTAL SNOW. WHISKEY PARK SNOTEL IN THE SIERRA MADRE
RANGE. ELEVATION 8950 FEET.
0811 AM HEAVY SNOW 11 SSE ENCAMPMENT 41.06N 106.71W
03/03/2019 E25.5 INCH CARBON WY PARK/FOREST SRVC
STORM TOTAL SNOW. BLACKHALL MOUNTAIN SNOTEL IN THE SIERRA
MADRE RANGE. ELEVATION 9820 FEET.
0811 AM HEAVY SNOW 12 W CENTENNIAL 41.30N 106.34W
03/03/2019 E19.5 INCH CARBON WY PARK/FOREST SRVC
STORM TOTAL SNOW. NORTH FRENCH CREEK SNOTEL IN THE SNOWY
RANGE. ELEVATION 10130 FEET.
0811 AM HEAVY SNOW 10 SSW ARLINGTON 41.46N 106.28W
03/03/2019 E19.5 INCH CARBON WY PARK/FOREST SRVC
STORM TOTAL SNOW. SAND LAKE SNOTEL IN THE SNOWY RANGE.
ELEVATION 10050 FEET.
0811 AM HEAVY SNOW 7 NW CENTENNIAL 41.37N 106.21W
03/03/2019 E19.5 INCH ALBANY WY PARK/FOREST SRVC
STORM TOTAL SNOW. BROOKLYN LAKE SNOTEL IN THE SNOWY
RANGE. ELEVATION 10240 FEET.
0811 AM HEAVY SNOW 6 SW CENTENNIAL 41.24N 106.19W
03/03/2019 E16.0 INCH ALBANY WY PARK/FOREST SRVC
STORM TOTAL SNOW. CINNABAR PARK SNOTEL IN THE SNOWY
RANGE. ELEVATION 9574 FEET.
0811 AM HEAVY SNOW 21 SSE ELK MOUNTAIN 41.41N 106.26W
03/03/2019 E25.0 INCH CARBON WY PARK/FOREST SRVC
STORM TOTAL SNOW. MEDICINE BOW SNOTEL IN THE SNOWY RANGE.
ELEVATION 10500 FEET.
0811 AM HEAVY SNOW 10 SE LARAMIE 41.21N 105.45W
03/03/2019 E11.1 INCH ALBANY WY PARK/FOREST SRVC
STORM TOTAL SNOW. CROW CREEK SNOTEL IN THE LARAMIE RANGE.
ELEVATION 8330 FEET.
0830 AM HEAVY SNOW 12 SSE HORSE CREEK 41.25N 105.09W
03/03/2019 M9.0 INCH LARAMIE WY TRAINED SPOTTER
48 HOURS STORM TOTAL ACCUMULATION. RECEIVED CALL FROM
SPOTTER WITH REPORTS.
&&
TTRUDELLocal storm report, Mar 3, 9:18 AM MST, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
918 AM MST SUN MAR 3 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW 3 ESE LARAMIE 41.30N 105.52W
03/03/2019 M3.5 INCH ALBANY WY COCORAHS
48 HOUR STORM TOTAL ACCUMULATION. COCORAHS STATION WY-AB-98, 3 ESE LARAMIE.
0700 AM SNOW 1 WNW GLENROCK 42.86N 105.87W
03/03/2019 M1.5 INCH CONVERSE WY COCORAHS
48 HOUR STORM TOTAL ACCUMULATION. COCORAHS STATION WY-CV-27, GLENROCK.
0700 AM SNOW 4 NW BURNS 41.23N 104.41W
03/03/2019 M3.3 INCH LARAMIE WY COCORAHS
48 HOUR STORM TOTAL ACCUMULATION. COCORAHS STATION WY-LM-96, 3 NW BURNS.
0700 AM SNOW 9 NNE HARRISON 42.80N 103.79W
03/03/2019 M4.5 INCH SIOUX NE CO-OP OBSERVER
48 HOUR STORM TOTAL ACCUMULATION. CO-OP OBSERVER STATION ZIMN1, HARRISON 9NE.
&&
BROTHERSLocal storm report, Mar 3, 9:20 AM MST, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
920 AM MST SUN MAR 3 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY SNOW 8 N LODGEPOLE 41.27N 102.66W
03/03/2019 M6.3 INCH CHEYENNE NE CO-OP OBSERVER
48 HOUR STORM TOTAL ACCUMULATION. CO-OP OBSERVER STATION LGPN1, 8 N LODGEPOLE.
0700 AM HEAVY SNOW 5 E BOX BUTTE DAM 42.45N 102.99W
03/03/2019 M6.0 INCH DAWES NE COCORAHS
48 HOUR STORM TOTAL ACCUMULATION. COCORAHS STATION DAWE015, 4 E BOX BUTTE DAM.
0700 AM HEAVY SNOW 1 WNW GURLEY 41.33N 102.99W
03/03/2019 M7.0 INCH CHEYENNE NE COCORAHS
48 HOUR STORM TOTAL ACCUMULATION. COCORAHS STATION CHEY019, 1 WNW GURLEY.
&&
BROTHERSLocal storm report, Mar 3, 9:40 AM MST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
940 AM MST SUN MAR 3 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0653 AM EXTR WIND CHILL 5 W CHADRON 42.84N 103.09W
03/03/2019 M-34 F DAWES NE ASOS
ASOS STATION CDR, CHADRON AIRPORT - CDR.
0653 AM EXTR WIND CHILL 5 W LARAMIE 41.31N 105.67W
03/03/2019 M-29 F ALBANY WY ASOS
ASOS STATION LAR, LARAMIE AIRPORT - LAR.
0653 AM EXTR WIND CHILL 2 E TORRINGTON 42.06N 104.15W
03/03/2019 M-29 F GOSHEN WY ASOS
ASOS STATION TOR, TORRINGTON AIRPORT - TOR.
0553 AM EXTR WIND CHILL 4 SE ALLIANCE 42.06N 102.81W
03/03/2019 M-23 F BOX BUTTE NE ASOS
ASOS STATION AIA, ALLIANCE AIRPORT.
0653 AM EXTR WIND CHILL 2 SSW SIDNEY 41.10N 102.98W
03/03/2019 M-23 F CHEYENNE NE ASOS
ASOS STATION SNY, SIDNEY AIRPORT.
0504 AM EXTR WIND CHILL 1 WNW CHEYENNE 41.15N 104.81W
03/03/2019 M-20 F LARAMIE WY ASOS
ASOS STATION CYS, CHEYENNE AIRPORT - CYS.
&&
BROTHERSLocal storm report, Mar 3, 10:10 AM MST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1010 AM MST SUN MAR 3 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM SNOW 5 S GUERNSEY 42.19N 104.73W
03/03/2019 M4.0 INCH PLATTE WY COCORAHS
48 HOUR STORM TOTAL ACCUMULATION. COCORAHS STATION WY-PT-18, 5 SSE GUERNSEY.
&&
BROTHERSNearby
Wind Chill Warnings in Nebraska, 2019Wind Chill Warnings in Wyoming, 2019Every wind chill warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.